# SDR DL72S972130

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- Engine: Pwa JT8D15
- System (JASC): 4980 · APU Exhaust System
- Part: Exhaust Pipe
- Part number: 38500891
- Condition: Cracked
- Location: Mlg Ww
- Part time: 31,920 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A POST-REMOVAL INSPECTION OF A GTCP85-98CK APU EXHAUST PIPE (3850089-1), A 10 INCH CIRCUMFERENTIAL CRACK WAS NOTED ON THE PLENUM MOUNTING FLANGE.  CAUSE FOR CRACK IS UNKNOWN.  EXHAUST PIPE WAS MODIFIED BY ALLIED SIGNALTO SATISFY REQUIREMENTS OF EO 4-69905-3AD (AD 95-07-03).  THE AD REQUIRED THE INSTALLATION OF AN EXHAUST HUB TO IMPROVE CONTAINMENT CAPABILITY IN CASE OF T-WHEEL FAILURE.  TIME SINCE LAST SVI FOR APU: 1664 HOURS.  EXHAUST PIPE IS SUBJECT TO REPAIR OR REPLACEMENT BY ALLIED SIGNAL.
